# SDR SCNA20210212407

- Difficulty date: October 23, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 42,918 hours, 25,912 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEN OFF BUS LIGHT AND SOURCE OFF LIGHT ILLUMINTED AT CRUZE GEN WOULD NOT RESET. CREW FOLLOWED THE QRH, UNABLE TO RECONNECT GEN 2 TO THE TRANSFER BUS. DUE TO #2 GEN OFF LIGHT STARTED APU IN FLIGHT AT 37000 , AFTER 3 MINUTES APU INOP LIGHT ILLUMINTED AND APU DROPPED OFF LINE. DID NOT ATTEMPT RESTART. REPLACED #2 ENG IDG REF AMM 24-11-11 OPS CHECK GOOD LEAK CHECK GOOD. PERFORMED FIM 49-60 TASK 801 AND FOUND FAULT 49-91007 LOW OIL PRESSURE. PERFORMED FIM 49-90 TASK 803 AND NO CURRENT FAULTS APU STARTED NORMAL SEVERAL TIMES. REMOVED & REPLACED APU LOW OIL PRESSURE SWITCH. APU OPS CHECK GOOD. REF: AMM 49-94-22. OK FOR SERVICE
